Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guysss :), I’m currently on Tetralysal 300 mg Hard Capsules for my mild acne... I did use to use PanOxyl 2.5 but my skin used to get very dry so I did not used it anymore. However after getting the tablets from the GP I stated using PanOxyl again but only in the evening. Anyway getting to the point I apply PanOxyl every evening before bed. I has a spot on my forehead which after applying a little bit more PanOxyl it eventually went, however I have a spot on my skin, and yet again I applied a bit more PanOxyl, and now it has gone dark :( around the area I applied a bit more. The area has become dark and when I touch it, it feels like it’s been burned :(

Is there anything I can do or shall I just wait? I scrub my face every evening and wash it in the morning and no improvement :( I always use moisturiser on my face in the morning but no improvement :( Also shall i still ccontinue using PanOxyl but not use it on the area it made dark?

Thanks guysss! xx

Edited by hassom

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×